# SDR HALA2017121500296

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 20,128 hours, 3,253 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ENG 2 START FAULT NO LIGHT OFF. // PERFORMED START VALVE DUTY CYCLE. PERFORMED PROCEDURES OF ENGINE 
STARTING PER AMM 74-00-00-704-806-A. A/C STARTED OK.
